# SDR AALA20170722002

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 5,806 hours, 2,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Part serial: 150330
- Condition: No Test
- Location: Emergency Lgihts
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT BATTERY 11WL FAILED TO TEST.  REPLACED EMERGENCY POWER SUPPLY BATTERY PACK IAW AMM 33-51-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
